# SDR USAA070104

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 21,336 hours, 21,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 21 INCHES LEFT OF CENTER FROM COCKPIT DOOR TO FLOORBEAM C16, FR 12-16 HAS CORROSION.  REMOVED & REPLACED PER AIRBUS SRM 51-72-11; CORR TASK JA-220-25503; LEVEL 1, DEFECT SIZE:  1 X 21 INCHES.
